# SDR MWEA99820

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 5910186
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR FRAME LOWER RIGHT HAND CORNER HAD A CRACK.  MTC REPAIRED CRACKED MEMBER IAW DC9- SRM 53-01 FIG 2 SHEET NR 4.
